×

zbMATH — the first resource for mathematics

Hashimoto topologies and quasi-continuous maps. (English) Zbl 0768.54017
Let \((X,{\mathcal T})\) be a topological space and let \(\mathcal P\) be an ideal of subsets of \(X\). Then the collection \({\mathcal B}({\mathcal P})=\{U-H: U\in{\mathcal T}, H\in{\mathcal P}\}\) is a basis for a topology \({\mathcal T}({\mathcal P})\) on \(X\), which contains \(\mathcal T\). This topology is called by the author Hashimoto topology [see H. Hashimoto, Fundam. Math. 91, 5-10 (1976; Zbl 0357.54002)]. For a detailed study of such types of topologies see also the paper of D. Janković and T. R. Hamlett [Am. Math. Mon. 97, No. 4, 295-310 (1990; Zbl 0723.54005)].
In this paper the author under some assumptions on \(\mathcal P\) (for example \({\mathcal T}\cap{\mathcal P}=\emptyset\) or assuming that ideal \({\mathcal P}\) is a \(\sigma\)-ideal) finds some properties of an upper (lower) quasi- continuous multifunction \(F: (X,{\mathcal T}({\mathcal P}))\to (Y,{\mathcal T}_ 1)\).
MSC:
54C60 Set-valued maps in general topology
54C08 Weak and generalized continuity
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BERGE C.: Espaces Topologiques. Fonctions Multivoques, Dunod, Paris, 1966. · Zbl 0164.52902
[2] CROSSLEY S. G., HILDEBRAND S. K.: Semi-closure. Taxas J. Sci. 22 (1971), 99-112.
[3] CROSSLEY S. G., HILDEBRAND S. K.: Semi-closed sets and semi-continuity in topological spaces. Taxas J. Sci. 22 (1971), 123-126.
[4] EWERT J.: Semi-closure and related topics in Hashimoto topologies. Ann. Soc. Math. Polon. Ser. I Comment. Math. Prace Mat. 29 (1989), 51-55. · Zbl 0714.54001
[5] EWERT J., LIPSKI T.: Lower and upper quasi-continuous functions. Demonstr. Math. 16 (1983), 85-93. · Zbl 0526.54005
[6] HASHIMOTO H.: On the *-topology and its application. Fundam. Math. 91 (1976), 5-10. · Zbl 0357.54002
[7] KELLY J. C.: Bitopological spaces. Proc. Lond. Math. Soc., (3) 13 (1963), 71-89. · Zbl 0107.16401
[8] KEMPISTY S.: Sur les fonctions quasi-continues. Fundam. Math. 19 (1932), 184-197. · Zbl 0005.19802
[9] LEVINE N.: Semi-open sets and semi-continuity in topological spaces. Am. Math. Mon. 70 (1963), 36-41. · Zbl 0113.16304
[10] POPA V.: Asupra unei descompuneri a cvasicontinuită\?ii multifunc\?iilor. Stud. Cercet. Mat. 27 (1975), 323-328.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.